Journal article icon

Journal article

Generalised absolute stability and sum of squares.

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
Automatica
Volume:
49
Issue:
4
Pages:
960-967
Publication date:
2013-01-01
DOI:
ISSN:
0005-1098
URN:
uuid:2ad82728-98b3-4d7a-a7a9-fba188eed54e
Source identifiers:
388206
Local pid:
pubs:388206

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP